MathSciNet Relay Station
MathSciNet bibliographic data
MR1637154 (99f:81020) 81P10 (46C15)
Mayet, René Some characterizations of the underlying division ring of a Hilbert lattice by automorphisms. Proceedings of the International Quantum Structures Association 1996 (Berlin). Internat. J. Theoret. Phys. 37 (1998), no. 1, 109–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement